I have been on Amberen for 70 days and have gained 7lbs. The bloating around my middle is uncomfortable. Has anyone else experienced this? I'm going to stop taking them today and hope to go back to normal.View Thread
I did lose the weight - it took a little while. I also exercise and eat right and pay attention. I'm 49 and I noticed that I felt more like myself a couple of days after I stopped taking it. I don't have hot flashes anymore - so that's a plus. I hope you have the same results!View Thread
I'm glad to know that I wasn't imagining that Amberen had the weight gain effect. I've been off the Amberen for a couple of months now & don't have the flashes and sweats. Slowly peeling off the extra pounds. If I knew then that I would gain weight - instead of losing it as they advertise, I probably wouldn't have taken it.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.